# SDR AALA20151207001

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VAULT DOOR JAMB, LOWER LT DOOR STOP PAD, SUPPORT FITTING IS CRACKED.  REMOVED & INSTALLED NEW STOP FITTING IAW AARD 51-05-00-1, SRM 53-14-03-001, DWG 5917579, & DWG 53632.  ACFT IN BASE MX.
